# SDR UIEA2018120702797

- Difficulty date: December 7, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,454 hours, 15,840 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 2271
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT CENTER FUEL PUMP INOP. T/S AMM 28-26-00 FILLED CTR TANK WITH 2500 LBS TRANSFERRED OUT, L/R PUMP LIGHTS ON P5 NEVER / STAYED ON FOR MORE THAN 3 SECONDS. REMOVED AND REPLACED RT CENTER OVER RIDE PUMP PER AMM 28-22-05. OPS CHECK NORMAL.
